# SDR DALA2019072004353

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 80,446 hours, 62,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS DETECTED AT AFT LOWER CORNER OF FWD CARGO DOOR CUTOUT. ONE SURFACE AND ONE SUBSURFACE. (MARKED). NRC 002-0005:5230-2466/001 00003 COMPLIED WITH ER/A 579800-14AD REV O. (LP #1180107)
